Results 1 to 2 of 2
Tapering off percecet
  1. #1
    needinghelpnow is offline New Member
    Join Date
    Aug 2014
    Posts
    1

    Default Tapering off percecet

    I Am confused on how to taper off percecet...some say lower the daily dose and some say lower each dose and some say give it more time in between doses! I take 2 pills 3 or 4 times a day each pill is 7.5/325 so please help me. Do I only take one pill each time do I wait longer then 4 hours between pills do I do both?...I have been taking them for a year and want off. ..I will deal with my pain some how but I can't keep doing this to my mind...it's driving me crazy!

    Can someone please help me? I don't want to go to my doc I'm scared of what she will say or do. I just want to do this on my own but don't know how to do it or how long I do it. I would love some advice!!

  2. #2
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,706

    Default

    Quote Originally Posted by needinghelpnow View Post
    I Am confused on how to taper off percecet...some say lower the daily dose and some say lower each dose and some say give it more time in between doses! I take 2 pills 3 or 4 times a day each pill is 7.5/325 so please help me. Do I only take one pill each time do I wait longer then 4 hours between pills do I do both?...I have been taking them for a year and want off. ..I will deal with my pain some how but I can't keep doing this to my mind...it's driving me crazy!

    Can someone please help me? I don't want to go to my doc I'm scared of what she will say or do. I just want to do this on my own but don't know how to do it or how long I do it. I would love some advice!!
    Hello needing - we can help you taper the right way but it is very hard to do, it takes a lot of willpower and discipline! If the taper is done correctly you can minimize or eliminate most withdrawal symptoms! Have you considered a cold turkey detox? You would be looking at a week or so of some nasty flu like symptoms with the worst of it usually being over by day five? There are some vitamins and supplements that can help with the cold turkey withdrawal symptoms as well! Let us know if the cold turkey route is an option for you? If not, we will be glad to help you set up a proper taper plan! Update when you can? Take care... God bless us all!

Similar Threads

  1. Tapering Off
    By Sara221 in forum Prescription Drug Addiction
    Replies: 2
    Last Post: 12-28-2017, 08:58 PM
  2. Help tapering please.
    By Rkw1128 in forum Need to Talk?
    Replies: 3
    Last Post: 05-20-2016, 02:38 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22